# SDR 4TXA20180611002

- Difficulty date: June 5, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N737AT
- Make and model: Boeing 737-7HJ
- Aircraft serial: 36756
- Aircraft time: 2,298 hours, 1,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 54490
- Condition: No Test
- Location: Emergency Lights
- Part time: 2,298 hours, 1,321 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, BATTERY PACK AT BS 670, RBL 68 FAILED A CAPACITY CHECK.
